# SDR CALA0001438

- Difficulty date: August 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60305418
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 160 - 200 RBL 44 FLOOR SUPPORT OUT OF LIMITS FWD ENTRY.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-30-5, RECEIVED FLOOR SUPPORT FROM TRAVELER T9018, LOCATED AND DRILLED SUPPORT IAW SRM 51-10-04.
